I just saw a neurologist specialist because I thought that I had some neuro disease like Huntington's or some form of Dystonia. They said that the shaking and muscle contractions were from intense fibro pain and chronic fatique and stress. I have had fibro for 5 years - at first a few Darvocet took care of the pain - I am now up to a Fentanyl patch 75mcg plus 2 Hydrocodone per day, and 3 Klonopins per day. Then about a year ago, I started shaking off and on, but about 6 months ago, the shaking and muscle contractions are constant. The doctor suggested to start taking Savella, but I have not read about anyone taking Savella for this and that it helped the shakes and muscle twisting. I have heard a lot of side effect stuff, and withdrawal side effects.
Anyone out there that has taken Savella and had good results?
Hello and Welcome,
Unfortunately. I have not had an opportunity to try Savella as of yet, but I know others in the forum have, so I am hoping they will be able to answer you. I am not a doctor, so I can only speculate as to why the doctor suspects Savella will help you. I am guessing he thinks it will calm the dopamine receptors in your brain, but I could be wrong. I have heard some really good things about Savella though from MedHelp members of this forum. I hope you get some good feedback from them. Good luck.
I have been on savella for 3 months, I get good and bad from it. It does help with fibro pain, But do not like the side affects from it. About a month after starting savella I started getting jerking when lying down then found out savella and paxil don't mix droped my saratonin levels. Then about 3 weeks ago I started having rapit heart beats felt it pounding in my head back neck and chest, So I am coming off the savella rather have pain than heart attac.
I am not a doctor, but it sounds like perhaps you were suffering not from side effects from the Savella, but possibly from something called Serotonin Syndrome. This can be caused by mixing two anti-depressants together. It can create some of the symptoms you mentioned including the pounding in your heart and the jerking. I am posting a link below for you to copy paste into your browser to read more about Serotonin Syndrome.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.